| Model Number |
280.850 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.
Event or Problem Description
It was reported that on unknown date, an unknown surgical procedure was performed.The connecting screw for dynamic hip system (dhs) bent while inserting side plate.The procedure was completed successfully with a surgical delay of thirty (30) minutes.Patient outcome was unknown.Concomitant device reported: unknown plate (part# unknown; lot# unknown; quantity: 1).This complaint involves two(2) devices.This report is for one dhs®/dcs® lag screw 12.7mm thread/85mm this report is 1 of 2 for (b)(4).